About a year ago I had my gallbladder removed. I still have the cramping, pressure and discomfort in my upper abdomen. I also have the shoulder pain I did when I had a gallstone attack. My BMs are never consistent, one day it will be watery, the next gray or even an orange color. I have yellow diharrea from time to time and even throw up yellow crap. I have been to numerous Drs and all tests seem to be normal. I feel like crap and never know when an "attack" will happen. Please help.
The changes in stool consistency and color could suggest you're experiencing changes in the release of bile. Gray can mean lack of bile; orange can mean the presence of fat in the stool (fat malabsorption) and diarrhea can be due to the release of too much bile.
If you're not following a low fat diet, you may want to consider doing so. In many cases it can be very helpful after the GB is removed.
However, if you're throwing up yellow stuff, it suggests that's bile and the problem should be checked out with your doctor. There are individuals that have residual stones lodged in the common bile duct, or they make new ones after the GB is gone. That as well as spasms of the common bile duct can result in the type of shoulder pain you're experiencing. You may want to ask the doc about doing an MRCP to check out the state of your biliary system.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.